# SDR SWIA200211218

- Difficulty date: September 7, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 404 hours, 365 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 STATUS MESSAGE DURING FLIGHT.  WOULD NOT RESET.  SWAPPED FCC CARDS FROM TOP TO BOTTOM.  REPLACED NR 2 YAW DAMPER W/SERVICEABLE UNIT IAW MM 22-22-01.  PERFORMED EXTENSIVE FUNCTIONAL CHECKS OF BOTH NR 1 & 2 YAW DAMPER SYSTEMS.  OPS CHECK GOOD ON GROUND AT THIS TIME.
